# SDR P5CA9600196

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 3810 · Potable Water System
- Part: Strut
- Part number: 65B547259
- Condition: Broken
- Location: Water Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER HORIZONTAL STRUT FOR POTABLE WATER TANK BROKEN.  NEW STRUT INSTALLED IAW IPC 38-11-02.
